# SDR 2005UALA00062

- Difficulty date: January 15, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 39,231 hours, 24,887 cycles
- Engine: Ge CFM56*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain Valve
- Condition: Not Closed
- Location: Aft Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL250 UNABLE TO HOLD CABIN ALTITUDE.  CABIN CLIMBING AT 1000 FPM.  DRAIN VALVE IN BOTH THE AFT CARGO PIT AND E/E DOOR NOT CLOSING.  LUBED FWD ONE  AND CLEANED DEBRIS FROM AFT PIT DOOR VALVE.
